Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 50, NWS Little Rock, AR

June 17, 2016Baxter County, Marion County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 17, 2016, 7:21 AM CDT for Baxter County, Marion County, Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 7:21 AM CDT (12:21 UTC)
Expired
Jun 17, 2016, 10:15 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Baxter County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:41 AM CDTFLASH FLOOD2 N Peel, ARCOUNTY ROADS 8036 AND 8037 HAVE BEEN WASHED OUT WITH WATER 6 INCHES DEEP RUNNING OVER THE ROADS. THE BASEMENT OF THE COON CREEK FISHING RESORT IS FLOODED.
Jun 17, 10:00 AM CDTFLASH FLOOD2 Ene Summit, ARHIGHWAY 202/FALLEN ASH RD. HAD 3 FEET OF WATER OVER IT AND SEVERAL COUNTY ROADS WERE FLOODED ACROSS NORTHERN MARION COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3277 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

253 
WGUS54 KLZK 171221
FFWLZK
ARC005-089-171515-
/O.NEW.KLZK.FF.W.0050.160617T1221Z-160617T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 AM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1015 AM CDT
    
* AT 720 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BULL SHOALS...                    GASSVILLE...
  FLIPPIN...                        LAKEVIEW IN BAXTER COUNTY...
  ARKAWANA...                       CLARK HILL...
  BULL SHOALS STATE PARK...         PRICE PLACE...
  DODD CITY...                      OZARK REGIONAL AIRPORT...
  OZARK ISLE...                     LAKEWAY...
  COTTER...                         SUMMIT...
  MIDWAY IN BAXTER COUNTY...        FAIRVIEW IN MARION COUNTY...
  THREE BROTHERS...                 MONARCH...
  OAKLAND...                        PEEL...

ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3631 9247 3622 9260 3632 9288 3645 9289
      3649 9288 3647 9286 3650 9285 3650 9237

$$

CAVANAUGH
2 follow-up statements
930 
WGUS74 KLZK 171348
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CDT FRI JUN 17 2016

ARC005-089-171515-
/O.CON.KLZK.FF.W.0050.000000T0000Z-160617T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION AR-BAXTER AR-
848 AM CDT FRI JUN 17 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHERN MARION AND NORTHWESTERN BAXTER COUNTIES...

AT 841 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 4 INCHES OF RAIN HAVE FALLEN.
FLASH FLOODING IS OCCURRING ACROSS MARION COUNTY. TWO COUNTY ROADS
HAVE BEEN WASHED OUT NEAR PEEL AND THE COON CREEK FISHING RESORT HAS
WATER FLOODING ITS BASEMENT. DANGEROUS FLASH FLOODING IS
OCCURRING... LEAVE LOW LYING AREAS FOR HIGHER GROUND IMMEDIATELY!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BULL SHOALS...                    GASSVILLE...
FLIPPIN...                        LAKEVIEW IN BAXTER COUNTY...
ARKAWANA...                       CLARK HILL...
BULL SHOALS STATE PARK...         PRICE PLACE...
DODD CITY...                      OZARK REGIONAL AIRPORT...
OZARK ISLE...                     LAKEWAY...
COTTER...                         SUMMIT...
MIDWAY IN BAXTER COUNTY...        FAIRVIEW IN MARION COUNTY...
THREE BROTHERS...                 MONARCH...
OAKLAND...                        PEEL...

ADDITIONAL RAINFALL AMOUNTS OF 1 INCH IS POSSIBLE ACROSS NORTHERN
MARION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

FLOODING IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE
RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN
HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

&&

LAT...LON 3631 9247 3622 9260 3632 9288 3645 9289
      3649 9288 3647 9286 3650 9285 3650 9237

$$

CAVANAUGH
363 
WGUS74 KLZK 171517
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 AM CDT FRI JUN 17 2016

ARC005-089-171524-
/O.EXP.KLZK.FF.W.0050.000000T0000Z-160617T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION AR-BAXTER AR-
1017 AM CDT FRI JUN 17 2016

...THE FLASH FLOOD WARNING FOR NORTHERN MARION AND NORTHWESTERN
BAXTER COUNTIES WILL EXPIRE AT 1015 AM CDT...

THE HEAVY RAIN HAS MOVED SOUTH OF NORTHERN MARION AND NORTHWESTERN
BAXTER COUNTIES. FLASH FLOODING IS NO LONGER EXPECTED HOWEVER
ONGOING FLOODING ISSUES ARE LIKELY TO PERSIST THROUGH EARLY THIS
AFTERNOON. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3631 9247 3622 9260 3632 9288 3645 9289
      3649 9288 3647 9286 3650 9285 3650 9237

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:14 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 17, 6:14 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
614 AM CDT FRI JUN 17 2016

.Aviation...

Flight categories are expected to be largely VFR during the 12z
TAF period...save some brief MVFR visibility reductions with
thunderstorms. Scattered showers and thunderstorms will occur
this afternoon at most TAF sites. Have added tempo groups for best
timing of thunderstorms.

&&

.PREV DISCUSSION...(ISSUED 403 AM CDT FRI JUN 17 2016
)

.SHORT TERM...Today Through Saturday Night
A cold front currently stretching from Mid-Atlantic Coast, through
Southern Kentucky and up into the Plains, continues to approach
the the Natural State. So far, isolated storms have formed ahead
of this boundary, with one moving into the northern sections of
the LZK warning area. Scattered storms will continue to be
possible along and ahead of the front as it moves through Arkansas
today. The main threat with any storms will be severe winds with
a secondary threat of large hail. The Heat Advisory was continued
through the day due to heat indices expected to be between105-110
degrees ahead of the frontal passage. However, temperatures will
be dependent on the timing of the front. Cloud cover, storms, and
drier air filtering in from the north could also keep a few
counties in Northern Arkansas from reaching advisory criteria. A
drier, less humid, slightly cooler air mass will settle over the
region for the weekend as a broad upper high centered over the
plains increases upper level heights in our region.

&&

.LONG TERM...Sunday Through Thursday
Upper level ridging will result in quiet weather for the start of
next week. A disturbance embedded in NW flow around the stagnant
high in the southern plains will result in increased rain and
storm chances for the area late Tuesday into early Wednesday. The
center of the upper high should begin to shift east across the
plains by mid-week. Long term models fall out of agreement later
in the forecast package but they do agree on slightly above
normal temperatures and possible diurnal thunderstorms later next
week.

&&

.LZK Watches/Warnings/Advisories...
Heat Advisory until 7 PM CDT this evening FOR Arkansas-Baxter-
Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-
Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-
Izard-Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-
Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-
Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-
Yell.

&&

Aviation...99
Hazardous weather outlook, Jun 17, 5:27 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 AM CDT FRI JUN 17 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181030-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
527 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

POTENTIALLY DANGEROUS HEAT INDICES IN EXCESS OF 105 DEGREES WILL
PREVAIL THIS AFTERNOON. AREAS NORTH AND NORTHEAST OF LITTLE ROCK
MAY EXPERIENCE SLIGHT RELIEF FROM THE EXCESSIVE HEAT...FOLLOWING A
WEAK COLD FRONTAL PASSAGE LATE THIS AFTERNOON.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS TODAY. SCATTERED
STRONG TO ISOLATE SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY
ALONG THE SLOWLY ADVANCING COLD FRONT. DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

In the hours before

Special weather statement, Jun 17, 2:13 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
ISSUED BY NATIONAL WEATHER SERVICE MEMPHIS TN
213 AM CDT FRI JUN 17 2016

ARZ003-004-170745-
BOONE AR-MARION AR-
213 AM CDT FRI JUN 17 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 AM CDT FOR...

BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHWESTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...

AT 211 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS
LOCATED NEAR DIAMOND CITY...OR 13 MILES SOUTHEAST OF FORSYTH...
MOVING SOUTH AT 45 MPH.

PEOPLE IN BOONE AND NORTHWESTERN MARION COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3650 9267 3616 9261 3620 9317 3650 9322
TIME...MOT...LOC 0711Z 345DEG 38KT 3654 9295
Special weather statement, Jun 17, 2:32 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
ISSUED BY NATIONAL WEATHER SERVICE MEMPHIS TN
232 AM CDT FRI JUN 17 2016

ARZ003>005-170800-
BOONE AR-MARION AR-BAXTER AR-
232 AM CDT FRI JUN 17 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 AM CDT FOR...

NORTHEASTERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
MARION COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...

AT 231 AM CDT...A THUNDERSTORM GUST FRONT PRODUCING WINDS TO 45 MPH
WAS LOCATED 8 MILES NORTH OF BULL SHOALS...MOVING SOUTHEAST AT 35
MPH.

PEOPLE IN NORTHEASTERN BOONE...MARION AND NORTHERN BAXTER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3650 9237 3632 9221 3619 9266 3622 9311
      3650 9304
TIME...MOT...LOC 0731Z 316DEG 29KT 3649 9261
Special weather statement, Jun 17, 3:23 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
ISSUED BY NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT FRI JUN 17 2016

ARZ005-006-015-170900-
IZARD AR-BAXTER AR-FULTON AR-
323 AM CDT FRI JUN 17 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...

NORTHWESTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
FULTON COUNTY IN NORTH CENTRAL ARKANSAS...

AT 323 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS TO 40 MPH WAS
LOCATED NEAR VIOLA...OR 16 MILES EAST OF MOUNTAIN HOME...MOVING
SOUTHEAST AT 35 MPH.

PEOPLE IN NORTHWESTERN IZARD...NORTHEASTERN BAXTER AND FULTON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3628 9161 3615 9220 3650 9235 3650 9184
TIME...MOT...LOC 0823Z 316DEG 29KT 3641 9209
Special weather statement, Jun 17, 4:23 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
ISSUED BY NATIONAL WEATHER SERVICE MEMPHIS TN
423 AM CDT FRI JUN 17 2016

ARZ006-007-015-171000-
IZARD AR-SHARP AR-FULTON AR-
423 AM CDT FRI JUN 17 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...

NORTHEASTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
EASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...

AT 422 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE
HAIL AND WINDS TO 40 MPH WAS LOCATED NEAR HARDY...OR NEAR CHEROKEE
VILLAGE...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN IZARD...CENTRAL SHARP AND EASTERN FULTON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3648 9139 3647 9136 3642 9135 3642 9131
      3639 9131 3637 9128 3633 9128 3633 9126
      3624 9126 3624 9133 3623 9133 3623 9135
      3615 9135 3616 9171 3648 9175 3650 9166
      3650 9141
TIME...MOT...LOC 0922Z 316DEG 29KT 3637 9153
Special weather statement, Jun 17, 4:30 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
ISSUED BY NATIONAL WEATHER SERVICE MEMPHIS TN
430 AM CDT FRI JUN 17 2016

ARZ003>005-171015-
BOONE AR-MARION AR-BAXTER AR-
430 AM CDT FRI JUN 17 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 AM CDT FOR...

NORTHEASTERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHWESTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHWESTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...

AT 430 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE
HAIL AND WINDS TO 45 MPH WAS LOCATED 10 MILES NORTHWEST OF BULL
SHOALS...MOVING SOUTHEAST AT 20 MPH.

PEOPLE IN NORTHEASTERN BOONE...NORTHWESTERN MARION AND NORTHWESTERN
BAXTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3650 9254 3637 9238 3621 9271 3650 9286
TIME...MOT...LOC 0930Z 327DEG 19KT 3649 9272

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:13 AM CDTSpecial Weather StatementLZKBoone, Marion32 min
Jun 17, 2:32 AM CDTSpecial Weather StatementLZKBoone, Marion28 min
Jun 17, 3:23 AM CDTSpecial Weather StatementLZKFulton37 min
Jun 17, 4:23 AM CDTSpecial Weather StatementLZKSharp37 min
Jun 17, 4:30 AM CDTSpecial Weather StatementLZKMarion45 min
Jun 17, 6:43 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion47 min
Jun 17, 8:27 AM CDTFlash Flood WarningLZKMarion3 hr
Jun 17, 3:23 PM CDTSevere Thunderstorm WarningLZKSaline37 min
Jun 17, 4:52 PM CDTSpecial Weather StatementLZKMontgomery38 min
Jun 17, 5:01 PM CDTSpecial Weather StatementLZKDesha29 min
Jun 17, 5:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha36 min
Jun 17, 5:28 PM CDTSpecial Weather StatementLZKMontgomery47 min
Jun 17, 5:47 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring43 min
Jun 17, 6:06 PM CDTFlash Flood WarningLZKMontgomery, Polk3 hr
Jun 17, 6:17 PM CDTSpecial Weather StatementLZKPolk43 min
Jun 17, 6:30 PM CDTSpecial Weather StatementLZKHot Spring45 min
Jun 17, 6:39 PM CDTSevere Thunderstorm WarningLZKPolk36 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.